# SDR 2005UALA00473

- Difficulty date: May 24, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 44,592 hours, 30,474 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ELECTRICAL SMELL IN COCKPIT.  NOT NOTED IN CABIN AND NO VISIBLE SMOKE.  ELECTICAL SMELL IN FLIGHT DECK COULD ONLY BE SIMULATED WHEN TURNING ON WINDOW HEAT.  REPLACED WINDOW HEAT SWITCH MODULE 69-37346-310 (MR30009).  UNIT MR30009-9 WAS SENT TO SHOP 147.  LEAD DANNY KEUNG HAD UNIT CHECKED BUT FOUND NOTHING WRONG WITH IT.
